Differences between prime numbers
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 18, 10 p.
@article{SDPP_1973-1974__15_1_A14_0,
     author = {Ellison, William J.},
     title = {Differences between prime numbers},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {15},
     number = {1},
     year = {1973-1974},
     note = {talk:18},
     zbl = {0329.10032},
     mrnumber = {401679},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1973-1974__15_1_A14_0}
}
Ellison, William J. Differences between prime numbers. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 15 (1973-1974) no. 1, Talk no. 18, 10 p. http://www.numdam.org/item/SDPP_1973-1974__15_1_A14_0/

[1] Bombieri (E. ) and Davenport (H.). - Small differences between prime numbers, Proc. Royal Soc. London, Series A, t. 293, 1966, p. 1-18. | MR 199165 | Zbl 0151.04201

[2] Cramér (H.). - On the order of magnitude of the difference between consecutive prime numbers, Acta Arithm., Warszawa, t. 2, 1937, p. 23-46. | JFM 62.1147.01

[3] Ellison (W.J.). - Nombres premiers. - Paris, Hermann (à paraître). | MR 417077

[4] Ellison (W.J.). - Differences between prime numbers, Séminaire de théorie des nombres, Université de Bordeaux, 1974.

[5] Halberstam (H.) and Roth (K.F. ) . - Sequences, Vol. I. - Oxford University Press, 1966. | MR 210679 | Zbl 0141.04405

[6] Hoheisel (G.). - Primmahlprobleme in der Analysis, Sitz-Ber. preuss. Akad. Wiss., t. 33, 1930, p. 3-11.

[7] Huxley (M.N.). - On the difference between consecutive primes, Inventiones Math., Berlin, t. 15, 1972, p. 164-170. | MR 292774 | Zbl 0241.10026

[8] Montgomery (H.L.). - Topics in multiplicative number theory. - Berlin, Heidelberg, New York, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 227). | MR 337847 | Zbl 0216.03501

[9] Rankin (R.A.). - The difference between consecutive prime numbers, II, Proc. Cambridge phil. Soc., t. 36, 1940, p. 255-266. | JFM 66.0163.01 | MR 1760

[10] Ricci (G.). - Sul pennello di quasi-asintoticità della differenza dei interi primi consecutivi, I, II, Atti Accad. naz. Lincei, Rend., Série 8, t. 17, 1954, p. 192-196, et p. 347-351. | Zbl 0057.28501

[11] Selberg (A.). - On the normal density of primes in small intervals and the difference between consecutive primes, Arch. Math. Naturvid., t. 47, 1943, n° 6, p. 87-105. | MR 12624 | Zbl 0063.06869

[12] Westzynthius (E.). - Über die Verteilung der Zahlen, die zu den n ersten Primzahlen teilerfremd sind, Comment. Phys.-Math., Helsingfors, t. 5, 1931, n° 25, 37 p. | Zbl 0003.24601